# SDR 08FDEA01064

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL NR 437 DR HAS A CRACKED CHANNEL.  REMOVED CHANNEL IAW AMM 51-31-01 VOL II.  FABRICATED CHANNEL IAW SRM 51-10-00 FIG 2 VOL II & DWG 7054,  REV J.   HEAT TREATED CHANNEL IAW  TPS 1003.  ALODINED & PRIMED IAW SRM 51-21-01 VOL II. PART MARKED CHANNEL IAW DWG FX AUB 7054-5;  REV J & GMM 7-0-1000. INSTALLED CHANNEL IAW SRM 51-31-01 VOL II.
